# SDR CA130516007

- Difficulty date: May 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 8 hours
- Engine: Rroyce BR700710A220
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Misinstalled
- Stage of operation: TO
- How discovered: 9
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL AT APPROXIMATELY 75 KTS, AN, ADC 1 MISCOMPARE AND STALL PROTECT FAIL, CAUTION MESSAGE POSTED.  COPILOT PFD INDICATED 30 KTS.  ADC 3 SELECTED ON CO-PILOT SIDE WHICH ALSO INDICATED 30 KTS.  A REJECTED TAKEOFF WAS CARRIED OUT AND ACFT TAXIED BACK TO RAMP.  UPON RETURN, TROUBLESHOOTING DISCOVERED THAT LINE P1 AND STAIC LINE S2 WERE CROSSED CAUSING A MAJOR LEAK IN THE SYS THUS FAULTING THE INDICATION.  UPON TROUBLESHOOTING, THE LINES WERE REINSTALLED PROPERLY AND A FULL 24 MONTH TEST WAS PERFORMED IAW AMM TO PROVE THE SYSTEM.  ACFT WAS DISPATCHED FOR FLIGHT WITHOUT FURTHER INCIDENT.
